| Model Number |
014208 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during an arthroscopy (acl or other) set up or inspection of scr cnflx 1.0 6 x 30 ster it was found that a size of 6 mm x 20 mm screws were contained in a sterile package instead of a size of 6 mm x 30 mm.The procedure was successfully completed with another lot of back-up device.This was found before the procedure, no patient injuries and complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
G4, h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection revealed that five packages of the same lot were returned together.All packaging had been opened.The devices were found to be 6mm x 20mm instead of the specified 6mm x 30mm.A review of the device records found that the reference materials used to create and verify the dimensions of this batch were used incorrectly, leading to incorrect specifications for this work order.A complaint history review concluded this was a repeat issue.A review of the drawing found that the dimensions and specifications for of three products were contained in the same document.This product was specified to be 6mm x 30mm.The complaint was confirmed and the root cause was associated with manufacturing.Corrective actions have been initiated and are in progress to recall the batch from the field.